Cargando información...
FuenteOpen Mathematics | Cuartil año de publicaciónNo disponible | Volumen8 |
Issue3 | Páginas448 - 458 | pISSNNo disponible |
ISSNNo disponible | Perfil OpenAlexhttps://openalex.org/S44620559 | |
| Minciencias ID | ART-0001027271-33 | Scienti ID | 0001027271-33 | Pdf URL | https://www.degruyter.com/document/doi/10.2478/s11533-010-0029-0/pdf |
|---|---|---|---|---|---|
| Scholar citations URL | https://scholar.google.com/scholar?cites=10174224895274257836&as_sdt=2005&sciodt=0,5&hl=en | Doi URL | https://doi.org/10.2478/s11533-010-0029-0 | Openalex URL | https://openalex.org/W2078103544 |
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3ArA3CC6MbMo0J%3Ascholar.google.com&btnG= | ||||